# SDR HEEA082536

- Difficulty date: December 13, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 15,338 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blade
- Part number: 9001643
- Condition: Torn
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WIPER BLADE IS WORN AND TORN. SCRAPPED.
